Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

The second-order term in the asymptotic expansion of $B(x)$
HTML articles powered by AMS MathViewer

by Daniel Shanks PDF
Math. Comp. 18 (1964), 75-86 Request permission
References
    Edmund Landau, “Uber die Einteilung der positiven ganzen Zahlen in vier Klassen nach der Mindeszahl der zu ihrer additiven Zusammensetzung erforderlichen Quadrate,” Archiv der Math. und Physik (3), v. 13, 1908, p. 305-312. Edmund Landau, Handbuch der Lehre von der Verteilung der Primzahlen, v. II, Chelsea, N. Y., 1953, p. 643-645, 668-669. G. H. Hardy, Ramanujan, Chelsea, N. Y., 1959, p. 61-62.
  • William Judson LeVeque, Topics in number theory. Vols. 1 and 2, Addison-Wesley Publishing Co., Inc., Reading, Mass., 1956. MR 0080682
  • G. H. Hardy, Editor, Collected Papers of Srinivasa Ramanujan, Cambridge, 1927, p. xxiv, xxviii. G. K. Stanley, “Two assertions made by Ramanujan,” J. London Math. Soc., v. 3, 1928, p. 232-237. G. K. Stanley, “Corrigenda,” J. London Math. Soc., v. 4, 1929, p. 32. Daniel Shanks, “The second-order term in the asymptotic expansion of $B(x)$,” Abstract 599-46, Notices, American Math. Soc., v. 10, 1963, p. 261. Errata, p. 377. A. Berger, “Sur une sommation de quelque séries,” Nova acta regiae Soc. Sc. Upsaliensis (3), v. 12, 1883, p. 30. M. Lerch, “Sur quelques formules relative au nombre des classes,” Bull. des sc. Math. (2), v. 21, 1897, p. 302-303. J. de Séguier, “Sur certaines sommes arithmétiques,” Jour. de math. pure appl. (5), v. 5, 1899, p. 55, 77. Edmund Landau, “Ueber die zu einem algebraischen zahlkörper gehörige Zetafunction und die Ausdehnung der Tschebyschefschen Primzahlentheorie auf das Problem der Vertheilung der Primideale,” J. reine Angew. Math., v. 125, 1903, p. 134-136, 176-179. C. F. Gauss, “De curva lemniscata,” Werke, v. 3, Göttingen, 1876, p. 414. (The last 6 of the 25 digits here have been corrected in John W. Wrench, Jr., MTE 132, MTAC, v. 3, 1948, p. 202.)
  • Daniel Shanks and John W. Wrench Jr., The calculation of certain Dirichlet series, Math. Comp. 17 (1963), 136–154. MR 159796, DOI 10.1090/S0025-5718-1963-0159796-4
  • Daniel Shanks & Larry P. Schmid, “Variations on a theorem of Landau,” (to appear).
  • J. Barkley Rosser and Lowell Schoenfeld, Approximate formulas for some functions of prime numbers, Illinois J. Math. 6 (1962), 64–94. MR 137689
  • Daniel Shanks, Non-linear transformations of divergent and slowly convergent sequences, J. Math. and Phys. 34 (1955), 1–42. MR 68901, DOI 10.1002/sapm19553411
  • J. Barkley Rosser, Theory and Application of $\int _{0^z}e^{-x^{2}}dx$ and $\int _{0^z}e^{-p^{2}y^{2}}dy\int ^y_0 e^{-x^{2}}dx$. Part I. Methods of Computation, Mapleton House, Brooklyn, N.Y., 1948. MR 0027176
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 10.46, 10.03
  • Retrieve articles in all journals with MSC: 10.46, 10.03
Additional Information
  • © Copyright 1964 American Mathematical Society
  • Journal: Math. Comp. 18 (1964), 75-86
  • MSC: Primary 10.46; Secondary 10.03
  • DOI: https://doi.org/10.1090/S0025-5718-1964-0159174-9
  • MathSciNet review: 0159174